# SDR DALA2021111507038

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 83,920 hours, 15,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP: 1814 L1 OVERHEAD EXIT LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED EMER LTS. PWR SUPPLY M1208. ALL OPS NRML. (8119452)
